# SDR DALA2023102308669

- Difficulty date: October 22, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A320*
- Aircraft serial: 10935
- Aircraft time: 4,842 hours, 1,152 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5005 1 OXYGEN MASK DROPPED FROM PANEL IN AFT CABIN. CORRECTIVE ACTION: SECURED 1 OXYGEN MASK ON ROW 38 IN AFT CABIN PER A321NEO AMM 35-21. (4459628)
